# SDR ASAA9880031

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 601 - AFTER ARRIVAL, CREW REPORTED THE R1 DOOR WAS DIFFICULT TO OPEN AND CLOSE.  LUBED THE R1 DOOR MECHANISM AND OPERATED NORMALLY.  AIRCRAFT TT:  23,499 HOURS.  AIRCRAFT TC:  13,628.  (X)
